Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Crestor oral.

Overall User Ratings

706 Total User Reviews

User Reviews

1-5 of 352 Next»
Condition: High Cholesterol
7/23/2014 11:11:18 PM

Reviewer: anneliz, 65-74 on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
since starting of restor, I have experiencing leg or muscle aches. I o not wish to continue taking this med.

Condition: High Cholesterol
6/10/2014 3:29:47 PM

Reviewer: Statelineandi, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
In the 3rd week of treatment, I got several floaters in my right eye and flashes of light--like a rainbow--in my right peripheral vision. I immediately stopped taking it. It took a year before the side effects stopped, although 3 years later I occasionally see the rainbow flash. Since I was concerned about my retina being affected, I stopped taking it. My new doctor has begged me to take Lipitor a ... Show Full Comment

Condition: High Cholesterol
6/9/2014 10:05:24 AM

Reviewer: Dottie, 65-74 Female on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I take 20 mg daily. This drug has significantly reduced my LDL numbers

Condition: High Cholesterol
6/4/2014 4:46:59 PM

Reviewer: tomdog, 65-74 Male on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I have been taking Crestor for many years. I can't remember how many,but the pain and weakness in my legs, knees, hips, feet, lower back, shoulders and arms. I just read that statins can cause renal failure; I'm also dealing with that.I have always been active and wish to stay active but the inherent pain associated with exercise makes that impossible. I'm getting very worried that med ... Show Full Comment

Condition: High Cholesterol
5/22/2014 12:38:29 PM

Reviewer: deb, 65-74 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I've been on Crestor for two months and can't ever remember being this exhausted. It did lower my bad cholesterol from 134 to 100 in six weeks, but the stomach pains and exhaustion are not worth the cost. At 65, with no history of heart disease in the family, I'm going to take my life back. No more statins.

1-5 of 352 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.